Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


black pigments
Oct 19, 2008

Goodday DR.Brain.I am currently on Viramune{nivirapine} and Kivexa and i am experiencing black pigments on the soles of my legs.To be candit it is embarassing.It is working well with me shld i change my combination tharapy or what shld i do .Thanks for this lovely forum.

Response from Dr. Henry

Pigmentation of the soles of the feet is not a common side effect of Kivexa/nevirapine so I would not have much confidence that switching to an an alternative agent would reverse the problem though it is possible. The lamividine can occasionally cause some pigment changes which have been seen more often with emtricitabine (HIV drug with similar structure also known as FTC). KH



Previous
Truvada Side Effects or Symptoms of Early Infection?
Next
Isentress and high histamine levels

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement